# SDR JJBA20190718016

- Difficulty date: July 18, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 34,937 hours, 22,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 50159
- Condition: Discharged
- Location: Cabin
- Part time: 706 hours, 671 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE SERVICE DOOR INOPERATIVE. R&R EMERGENCY EXIT LIGHT AND R&R BATTERY #2. OPS CHECK SAT.
